Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1980, Volume 48, Issue 1

The Existence of Moments of k-Class Estimators

https://doi.org/0012-9682(198001)48:1<241:TEOMOK>2.0.CO;2-D
p. 241-250

Terrence W. Kinal

For the regression equation [email protected][email protected]? where A is a p x q stochastic matrix whose elements are independently distributed and contemporaneously correlated with the elements of @?, the /th moment of the least squares estimator of @B exists if and only if l
Log In To View Full Content

Copyright © The Econometric Society 2023

Terms of Use | Privacy Policy | Contact

Designed & powered by Design Brooklyn